MAUDE Adverse Event Report: HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D

HOLOGIC, INC SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Model Number SDM-SYS-6000-3D
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on january 23rd, 2025, jerky tomo motion was observed on a selenia dimensions 3d.A field engineer assessed the machine and found loose tomo bolts.During the repair and replacement of the bolts, it was found that one of the old bolts had broken off within the vertical travel assembly (vta).As a result, the vta was replaced entirely.The field engineer completed all necessary repairs and calibrations, and the device is now functioning in accordance with manufacturers specifications.No patient or user injury reported.
 
Additional Manufacturer Narrative
An investigation was completed: on 1/14/2025, it was reported that the system was making noise and jerking during tomo motion.The field engineer (fe) was dispatched to the customer site and found two loose bolts on the vertical travel assembly.The fe attempted to resolve the issue by replacing the bolts, however during the replacement one of the old bolts broke off within the assembly.The fe replaced the vta assembly to resolve the issue.No patient or user injuries were reported.A review of the device history showed this issue has not recurred since the part was replaced.The vta bolts were on the system for 2,673 days and were not returned for further investigation.The cause of the system shaking was due to loose vta bolts.A capa has been opened to investigate the root cause of the loose/broken vta bolts.Conclusion: this investigation will be closed and the root cause investigation for this issue will be documented in the capa.Future events will be monitored and trended.Complaint confirmed: no.Device history record (dhr) review: a review of the complaint history for (b)(6) was performed and no additional complaints related to loose vta bolts were found.The complaint review identified that the vta and bolts were original to the system therefore, the dhr was reviewed.There was no discrepancy related to the vta assembly.The vta was installed on this gantry with no issues noted.System product code: sdm-sys-6000-3d.Serial number: (b)(6).Manufacture date: 9/18/2017.System installation date: 9/29/2017.Unique device identifier: (b)(4).

Brand Name
SELENIA DIMENSIONS MAMMOGRAPHY SYSTEMS, 3D
Common Device Name
MAMMOGRAPHY SYSTEM
Manufacturer (Section D)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer (Section G)
HOLOGIC, INC
36 & 37 apple ridge road
danbury CT 06810
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key21763314
Report Number1220984-2025-00034
Device Sequence Number8463471
Product Code OTE
UDI-Device Identifier15420045510760
UDI-Public(01)15420045510760(11)170918
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P080003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSDM-SYS-6000-3D
Device Catalogue NumberSDM-SYS-6000-3D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown